# SDR COMA0760175

- Difficulty date: February 11, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 21,657 hours, 19,806 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 4941- EN ROUTE YYZ-JFK DISCOVERED A CREW OXYGEN SUPPLY LEAK, FLIGHT DIVERTED TO AVP.  SERVICED THE CREW OXYGEN SYSTEM.
